RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 21–41 (Mi dm772)  

This article is cited in 1 scientific paper (total in 1 paper)

Combinatorial-symmetric analysis of multidimensional random walks

L. A. Pomortsev


Full text: PDF file (2061 kB)

Bibliographic databases:
UDC: 519
Received: 23.03.1989

Citation: L. A. Pomortsev, “Combinatorial-symmetric analysis of multidimensional random walks”, Diskr. Mat., 3:1 (1991), 21–41

Citation in format AMSBIB
\Bibitem{Pom91}
\by L.~A.~Pomortsev
\paper Combinatorial-symmetric analysis of multidimensional random walks
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 21--41
\mathnet{http://mi.mathnet.ru/dm772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112285}
\zmath{https://zbmath.org/?q=an:0738.60068}


Linking options:
  • http://mi.mathnet.ru/eng/dm772
  • http://mi.mathnet.ru/eng/dm/v3/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Pomortsev, V. I. Tsurkov, “Perestroika poryadkov kaskadno uporyadochennogo mnozhestva”, Nechetkie sistemy i myagkie vychisleniya, 15:2 (2020), 96–115  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:166
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021